Equaline Sleep-Aid, Nighttime, Maximum Strength, Liquid Filled Softgels

Diphenhydramine HCI, 50 mg (Nighttime sleep- aid). One softgel per dose. Fall asleep fast. Sleep soundly and wake up refreshed. Non habit-forming. Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem Inc., distributor of Unisom SleepGels). 100% Quality Guaranteed: Like it or let us make it right. Thats our quality promise. supervaluprivatebrands.com. Questions or comments? Call toll free 1-877-932-7948. Other information: Store between 59-86 degrees F (15-30 degrees C).

View our Curbside FAQ page